# SDR SWIA202266458

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 42,559 hours, 38,304 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Arced
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING THROUGH 20,000 FT, THE CA WINDSHIELD STARTED ARCING AT THE BOTTOM JUST LEFT OF CENTER.  SELECTED WINDSHIELD HEAT OFF AND THE ARCING STOPPED.   (FLIGHT #4311 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25482491 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IN REFERENCE TO CRJ 200 TASK CARD 56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD."
